Jump to content
CrazyBoards.org

remeron withdrawl


Recommended Posts

Hello, I am new to this site.

In March of 2014 I was put on remeron 45 for anxiety. After 2 months abilify 2.5 was added because the remeron didn't help.

Then in September 2014 I woke up with anxiety x 100!!

Went back to the pdoc and he said I had to come off it.

Took me from 45 to 7.5 within a month!

I was in a tailspin from which I have been trying to recover every since.

Symptoms

burning skin

adrenaline like surges

insomnia

dr/do

crying

head zaps

memory issues and alot more!

I'm still on 7.5 and holding.

I'm really afraid of what this drug has done to me.

Has anyone successfully gotten off this drug?

Link to comment
Share on other sites

Hi and welcome to the forums! I'm going to move your post to our antidepressants forum because more people might see it there.

 

I've come off Remeron a couple of times, but I did not have the symptoms you are describing. I'm not trying to minimize your experience; I'm just saying that I didn't experience it. If I were you, I'd go back to the doctor and tell him the hard time that you are having. Also, you might need an antidepressant. Seroquel and Neurontin can help with anxiety but they really aren't antidepressants. I do encourage you to take the Seroquel and Neurontin that your doctor prescribed.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...